# SDR AALA200801176

- Difficulty date: May 1, 2008
- Submitted: May 28, 2008
- Operation: Air carrier
- Aircraft: N274AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49271
- Aircraft time: 69,461 hours
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

STL INFLIGHT T311/274  - FLIGHT ATTENDANT REPORTED ELECTRICAL SMELL AND SMOKE EVIDENCE.  TURNED OFF GALLEY POWER AND CABIN LIGHTS.  SMOKE WAS LOCALIZED TO FORWARD GALLEY AND FORWARD SECTION OF FIRST CLASS.  SMOKE DISSIPATED DURING APPROACH.  RETURNED TO STL AND LANDED WITHOUT INCIDENT.  AIRCRAFT OUT OF SERVICE FOR EVALUATION.  REMOVED LARGE AMOUNT OF BURNED FOOD FROM UNDER OVEN INTERIOR.  REPLACED OVEN ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
